Pacific Journal of Mathematics

Free products and elementary equivalence.

Philip Olin

Article information

Source
Pacific J. Math., Volume 52, Number 1 (1974), 175-184.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912223

Mathematical Reviews number (MathSciNet)
MR0349380

Zentralblatt MATH identifier
0286.02054

Subjects
Primary: 02H13
Secondary: 02H15 20E30

Citation

Olin, Philip. Free products and elementary equivalence. Pacific J. Math. 52 (1974), no. 1, 175--184. https://projecteuclid.org/euclid.pjm/1102912223


Export citation

References

  • [1] A. Ehrenfeucht, An application of games to the completeness problemfor formalized thories, Fund. Math., 49 (1961), 129-141.
  • [2] S. Feferman, Infinitary Properties, Local Functors, and Systems of Ordinal Func- tions, Conference in Mathematical Logic -- London 1970, Lecture Notes in Mathematics, no. 255, Springer-Verlag,1972, 63-97.
  • [3] S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math., 47 (1959), 57-103.
  • [4] P. Olin, Direct multiples and powers of modules, Fund. Math., 73 (1971), 113-124.
  • [5] P. Olin, Products of two-sorted structures, J. Symbolic Logic, 37 (1972), 75-80.
  • [6] P. Olin, Free products and elementary equivalence, Notices of Amer. Math. Soc, 20 (1973), A-284.